# SDR UIEA2020072301605

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,666 hours, 17,765 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A WINDSHEAR SYS EICAS AND WXR FAIL MESSAGE DURING TAXI OUT,  WITH RT RADAR ON, SWITCHED TO LT,  SYSTEM AND MESSAGE CLEARED. COMPLIED WITH A WEATHER RADAR TEST IAW AMM 33-43-00. NO EICAS MESSAGE PRESENT.
